# SDR CALA2022121203350

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 69,013 hours, 25,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 071702001
- Part serial: 111096
- Condition: Inoperative
- Location: M16975
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE POWER SUPPLY (M1675) FOR SDR TRACKING PURPOSE S ONLY (REF AAR NR 99952692) .NOTE: CCK FINDING
